Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 404, NWS Shreveport, LA

June 29, 2008Angelina County, Cherokee County, Nacogdoches County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 29, 2008, 5:02 PM CDT for Angelina County, Cherokee County, Nacogdoches County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2008, 5:02 PM CDT (22:02 UTC)
Expired
Jun 29, 2008, 5:30 PM CDT
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX

The radar

The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KSHV 292202
SVRSHV
TXC005-073-347-292230-
/O.NEW.KSHV.SV.W.0404.080629T2202Z-080629T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
502 PM CDT SUN JUN 29 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ANGELINA COUNTY IN EASTERN TEXAS...
  WESTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  SOUTHEASTERN CHEROKEE COUNTY IN NORTHEAST TEXAS...

* UNTIL 530 PM CDT

* AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALTO...OR ABOUT 12 MILES SOUTH OF RUSK...AND MOVING EAST AT 34 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MORRILL AND ALTO BY 510 PM CDT...
  7 MILES NORTH OF FOREST BY 515 PM CDT...
  DOUGLASS AND 9 MILES NORTH OF WELLS BY 525 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3172 9524 3177 9470 3146 9470 3144 9500
      3148 9512 3149 9511 3152 9511 3158 9517
      3157 9524 3158 9525
TIME...MOT...LOC 2202Z 272DEG 29KT 3163 9514

$$

BUTTS
1 follow-up statement
000 
WWUS54 KSHV 292220
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
520 PM CDT SUN JUN 29 2008

TXC005-073-347-292230-
/O.CON.KSHV.SV.W.0404.000000T0000Z-080629T2230Z/
CHEROKEE TX-NACOGDOCHES TX-ANGELINA TX-
520 PM CDT SUN JUN 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN ANGELINA...WESTERN NACOGDOCHES AND SOUTHEASTERN
CHEROKEE COUNTIES...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL THE SIZE OF 
NICKELS OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  
THIS STORM WAS LOCATED NEAR LINWOOD...OR ABOUT 13 MILES SOUTHEAST OF 
RUSK...MOVING EAST AT 41 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LILBERT AND DOUGLASS BY 525 PM CDT...
  LOONEYVILLE BY 530 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

LAT...LON 3172 9524 3177 9470 3146 9470 3144 9500
      3148 9512 3149 9511 3152 9511 3158 9517
      3157 9524 3158 9525
TIME...MOT...LOC 2220Z 252DEG 36KT 3169 9494

$$

BUTTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:53 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 29, 3:53 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
353 PM CDT SUN JUN 29 2008

.DISCUSSION...

LAST HURRAH FOR A FEW DAYS AS TSTMS DEVELOPING AND MOVING ALONG
THERMAL GRADIENT JUST SOUTH OF RAIN/CLOUD COOLED AREAS OF NE TX
AND NW LA. THUS OUR BEST CHCS OF RAIN IN THE CWA WILL BE S OF A
NACOGDOCHES TO JENA LINE. NW FLOW ALOFT IS EFFECTIVELY BUT
GRADUALLY PUSHING MOISTURE AND CONVECTION SOUTHWARD...AND WILL
ONLY HAVE LINGERING 20 PERCENT CHC OF SHWRS WAY DOWN SOUTH IN THE
CWA MONDAY MORNING. AFTERWARD...AS PATTERN HOLDS...THE NEXT
SEVERAL DAYS SHOULD BE GENERALLY FAIR...WITH MIN TEMPS STARTING
OFF THE WEEK TENDING TO BE IN THE 60S...MODERATING QUICKLY TO NEAR
NORMAL EARLY JULY TEMPS MID WEEK. PROBABLY NOT TIL FRIDAY WILL
PRECIP CHCS INCH UPWARD...WITH BEST RAIN CHCS COMING OVER NEXT
WEEKEND. /17/

&&

.AVIATION...

MOSTLY VFR CONDITIONS ARE EXPECTED TO PERSIST THROUGHOUT MUCH OF THE
TAF PERIOD...ALTHOUGH BRIEF MVFR CIGS WILL BE POSSIBLE ACROSS E TX
/IE THE TYR/GGG TERMINALS/...WHICH SAW -SHRA PERSIST THROUGH EARLY
AFTERNOON. HOWEVER...A WEAK COLD FRONT EXTENDING EAST TO WEST ALONG
THE INTERSTATE 20 CORRIDOR OF EAST TEXAS AND NORTH LOUISIANA WILL
CONTINUE TO SLIP SOUTH THIS EVENING/OVERNIGHT...WITH DRIER AIR
GRADUALLY FILTERING S INTO THE AREA. THUS...RESIDUAL CU/AC FIELD
WILL ERODE FROM N TO S THIS EVENING...WITH THE CIRRUS SHIELD
THINNING AS WELL. TIMING OF THE EROSION OF THIS MID/HIGH CLOUD COVER
WILL BE KEY TO WHETHER LIFR CIGS/VSBYS/FG DEVELOPS
OVERNIGHT...BEFORE DRIER AIR AT THE SFC BEGINS TO FILTER S.
THUS...CURRENT TAFS WILL LIKELY BE TWEAKED WHEN BETTER CONFIDENCE IS
ESTABLISHED. HOWEVER...ANY LOW CIGS/VSBYS WILL QUICKLY ERODE BY 15Z
MONDAY...WITH A SCT VFR CU FIELD DEVELOPING BY MIDDAY/EARLY
AFTERNOON. LIGHT WINDS THIS EVENING WILL BECOME N 5-10KTS WELL
BEHIND THE FRONT MONDAY. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  91  66  93 /  20  10   0   0
MLU  67  89  63  92 /  20  10   0   0
DEQ  59  89  59  91 /   0   0   0   0
TXK  64  89  64  92 /  10   0   0   0
ELD  64  90  60  92 /  10   0   0   0
TYR  67  91  67  93 /  20  10   0   0
GGG  66  90  64  93 /  20  10   0   0
LFK  70  92  66  95 /  40  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

17/15
Hazardous weather outlook, Jun 29, 12:00 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SUN JUN 29 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-301100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SUN JUN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST
AND SOUTH CENTRAL ARKANSAS...NORTHEAST AND DEEP EAST TEXAS AND
NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
TODAY AHEAD OF A SOUTHWARD MOVING COLD FRONT. COVERAGE SHOULD
INCREASE ACROSS DEEP EAST TEXAS INTO CENTRAL LOUISIANA THROUGH
THE AFTERNOON HOURS. LOOK FOR THE CONVECTION TO PUSH SOUTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA BY
LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. SHOWERS AND
THUNDERSTORMS TODAY THROUGH TONIGHT WILL PRODUCE FREQUENT CLOUD TO
GROUND LIGHTNING ALONG WITH BRIEF LOCALLY HEAVY RAINFALL AMOUNTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL ACTIVATION...SHOULD NOT BE NEEDED TODAY THROUGH TONIGHT.

17

In the hours before

Local storm report, Jun 29, 11:42 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     10 N HALLSVILLE         32.65N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            POWER LINES DOWN ON FM2208 IN THE COMMUNITY OF HARLETON

0910 PM     TSTM WND DMG     10 N HALLSVILLE         32.65N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            TREE DOWN ON BAKER ROAD IN THE COMMUNITY OF HARELTON

0930 PM     TSTM WND DMG     SHONGALOO               32.94N 93.29W
06/28/2008                   WEBSTER            LA   LAW ENFORCEMENT

            TREE DOWN IN SHONGALOO

0945 PM     TSTM WND DMG     JEFFERSON               32.76N 94.35W
06/28/2008                   MARION             TX   LAW ENFORCEMENT

            TREE DOWN ACROSS HIGHWAY 49 IN JEFFERSON

0945 PM     TSTM WND DMG     JEFFERSON               32.76N 94.35W
06/28/2008                   MARION             TX   LAW ENFORCEMENT

            TREE DOWN ON PINE HILL DRIVE IN JEFFERSON

0950 PM     TSTM WND DMG     8 ENE JEFFERSON         32.81N 94.22W
06/28/2008                   MARION             TX   LAW ENFORCEMENT

            TREE DOWN ACROSS HIGHWAY 43 IN THE SMITHLAND COMMUNITY

1000 PM     TSTM WND DMG     HALLSVILLE              32.50N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            TREE DOWN ON NOONDAY ROAD IN HALLSVILLE

1000 PM     TSTM WND DMG     HALLSVILLE              32.50N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            TREE DOWN ON CAL YOUNG ROAD IN HALLSVILLE

1005 PM     TSTM WND DMG     BELCHER                 32.75N 93.84W
06/28/2008                   CADDO              LA   LAW ENFORCEMENT

            TREE DOWN NEAR FOSTER AND EAST STREET IN BELCHER

1015 PM     TSTM WND DMG     WASKOM                  32.48N 94.06W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            POWER LINES DOWN ON FM9 IN WASKOM

1020 PM     TSTM WND DMG     GREENWOOD               32.44N 93.97W
06/28/2008                   CADDO              LA   DEPT OF HIGHWAYS

            TREE DOWN ACROSS HIGHWAY 169 NEAR GREENWOOD

1030 PM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
06/28/2008                   CADDO              LA   LAW ENFORCEMENT

            TREE DOWN ON EAST KINGS HIGHWAY NEAR THE BAYOU RIDGE APTS

1030 PM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
06/28/2008                   CADDO              LA   BROADCAST MEDIA

            A 15-20 FT WIDE SECTION OF A WOODEN FENCE WAS BLOWN DOWN
            NEAR THE BACK PORCH OF THE KTBS CHANNEL 3 TV STUDIOS

1030 PM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
06/28/2008                   CADDO              LA   BROADCAST MEDIA

            TREE DOWN ON HOME IN THE 3000 BLOCK OF MIDWAY AVE. NO
            INJURIES.

1030 PM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
06/28/2008                   CADDO              LA   DEPT OF HIGHWAYS

            ONE PINE TREE WAS DOWNED NEAR THE INTERSECTION OF WALKER
            ROAD AND HIGHWAY 3132

1055 PM     TSTM WND DMG     8 NE CARTHAGE           32.23N 94.24W
06/28/2008                   PANOLA             TX   LAW ENFORCEMENT

            TREE DOWN ACROSS FM307 WEST OF DEBERRY

1115 PM     TSTM WND DMG     6 SE CARTHAGE           32.09N 94.26W
06/28/2008                   PANOLA             TX   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE...INCLUDING FM31 SOUTHEAST OF
            CARTHAGE

&&

15
Local storm report, Jun 29, 1:24 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 PM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     5 SE TEXARKANA          33.40N 93.95W
06/28/2008                   MILLER             AR   LAW ENFORCEMENT

            TREE LIMBS DOWN ON POWER LINES NEAR THE COMMUNITY OF
            GENOA. POWER WAS OUT IN GENOA.

0825 PM     TSTM WND DMG     15 S TEXARKANA          33.23N 94.02W
06/28/2008                   MILLER             AR   LAW ENFORCEMENT

            TREE LIMBS DOWN ON POWER LINES JUST NORTH OF THE BRIGHT
            STAR COMMUNITY. POWER WAS OUT.

0915 PM     TSTM WND DMG     SAREPTA                 32.90N 93.45W
06/28/2008                   WEBSTER            LA   LAW ENFORCEMENT

            TREES DOWNED NEAR SAREPTA

0915 PM     TSTM WND DMG     1 N JEFFERSON           32.78N 94.35W
06/28/2008                   MARION             TX   LAW ENFORCEMENT

            TREES DOWNED ALONG HIGHWAY 59 NORTH OF JEFFERSON

0955 PM     TSTM WND DMG     HALLSVILLE              32.50N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            TREES DOWN NEAR HIGHWAYS 450 AND 80

1010 PM     TSTM WND DMG     10 ESE EMERSON          33.04N 93.04W
06/28/2008                   COLUMBIA           AR   LAW ENFORCEMENT

            TWO TREES DOWNED NEAR THE ATLANTA COMMUNITY

1100 PM     TSTM WND DMG     BOSSIER CITY            32.52N 93.66W
06/28/2008                   BOSSIER            LA   TRAINED SPOTTER

            A TREE FELL ONTO SWAN LAKE ROAD BETWEEN SHED ROAD AND
            HIGHWAY 80 IN BOSSIER CITY

&&

15
Local storm report, Jun 29, 1:37 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 PM CDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     5 SE TEXARKANA          33.40N 93.95W
06/28/2008                   MILLER             AR   LAW ENFORCEMENT

            TREE LIMBS DOWN ON POWER LINES NEAR THE COMMUNITY OF
            GENOA. POWER WAS OUT IN GENOA.

0825 PM     TSTM WND DMG     15 S TEXARKANA          33.23N 94.02W
06/28/2008                   MILLER             AR   LAW ENFORCEMENT

            TREE LIMBS DOWN ON POWER LINES JUST NORTH OF THE BRIGHT
            STAR COMMUNITY. POWER WAS OUT.

0910 PM     TSTM WND DMG     10 N HALLSVILLE         32.65N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            TREE DOWN ON BAKER ROAD IN THE COMMUNITY OF HARELTON

0910 PM     TSTM WND DMG     10 N HALLSVILLE         32.65N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            POWER LINES DOWN ON FM2208 IN THE COMMUNITY OF HARLETON

0915 PM     TSTM WND DMG     1 N JEFFERSON           32.78N 94.35W
06/28/2008                   MARION             TX   LAW ENFORCEMENT

            TREES DOWNED ALONG HIGHWAY 59 NORTH OF JEFFERSON

0915 PM     TSTM WND DMG     SAREPTA                 32.90N 93.45W
06/28/2008                   WEBSTER            LA   LAW ENFORCEMENT

            TREES DOWNED NEAR SAREPTA

0930 PM     TSTM WND DMG     SHONGALOO               32.94N 93.29W
06/28/2008                   WEBSTER            LA   LAW ENFORCEMENT

            TREE DOWN IN SHONGALOO

0945 PM     TSTM WND DMG     JEFFERSON               32.76N 94.35W
06/28/2008                   MARION             TX   LAW ENFORCEMENT

            TREE DOWN ON PINE HILL DRIVE IN JEFFERSON

0945 PM     TSTM WND DMG     JEFFERSON               32.76N 94.35W
06/28/2008                   MARION             TX   LAW ENFORCEMENT

            TREE DOWN ACROSS HIGHWAY 49 IN JEFFERSON

0950 PM     TSTM WND DMG     8 ENE JEFFERSON         32.81N 94.22W
06/28/2008                   MARION             TX   LAW ENFORCEMENT

            TREE DOWN ACROSS HIGHWAY 43 IN THE SMITHLAND COMMUNITY

0955 PM     TSTM WND DMG     HALLSVILLE              32.50N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            TREES DOWN NEAR HIGHWAYS 450 AND 80

0957 PM     TSTM WND GST     S BENTON                32.69N 93.74W
06/28/2008  M69.00 MPH       BOSSIER            LA   TRAINED SPOTTER

1000 PM     TSTM WND DMG     HALLSVILLE              32.50N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            TREE DOWN ON CAL YOUNG ROAD IN HALLSVILLE

1000 PM     TSTM WND DMG     HALLSVILLE              32.50N 94.58W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            TREE DOWN ON NOONDAY ROAD IN HALLSVILLE

1005 PM     TSTM WND DMG     BELCHER                 32.75N 93.84W
06/28/2008                   CADDO              LA   LAW ENFORCEMENT

            TREE DOWN NEAR FOSTER AND EAST STREET IN BELCHER

1010 PM     TSTM WND DMG     10 ESE EMERSON          33.04N 93.04W
06/28/2008                   COLUMBIA           AR   LAW ENFORCEMENT

            TWO TREES DOWNED NEAR THE ATLANTA COMMUNITY

1015 PM     TSTM WND DMG     WASKOM                  32.48N 94.06W
06/28/2008                   HARRISON           TX   LAW ENFORCEMENT

            POWER LINES DOWN ON FM9 IN WASKOM

1020 PM     TSTM WND DMG     GREENWOOD               32.44N 93.97W
06/28/2008                   CADDO              LA   DEPT OF HIGHWAYS

            TREE DOWN ACROSS HIGHWAY 169 NEAR GREENWOOD

1030 PM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
06/28/2008                   CADDO              LA   DEPT OF HIGHWAYS

            ONE PINE TREE WAS DOWNED NEAR THE INTERSECTION OF WALKER
            ROAD AND HIGHWAY 3132

1030 PM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
06/28/2008                   CADDO              LA   BROADCAST MEDIA

            TREE DOWN ON HOME IN THE 3000 BLOCK OF MIDWAY AVE. NO
            INJURIES.

1030 PM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
06/28/2008                   CADDO              LA   BROADCAST MEDIA

            A 15-20 FT WIDE SECTION OF A WOODEN FENCE WAS BLOWN DOWN
            NEAR THE BACK PORCH OF THE KTBS CHANNEL 3 TV STUDIOS

1030 PM     TSTM WND DMG     SHREVEPORT              32.47N 93.80W
06/28/2008                   CADDO              LA   LAW ENFORCEMENT

            TREE DOWN ON EAST KINGS HIGHWAY NEAR THE BAYOU RIDGE APTS

1055 PM     TSTM WND DMG     8 NE CARTHAGE           32.23N 94.24W
06/28/2008                   PANOLA             TX   LAW ENFORCEMENT

            TREE DOWN ACROSS FM307 WEST OF DEBERRY

1100 PM     TSTM WND DMG     BOSSIER CITY            32.52N 93.66W
06/28/2008                   BOSSIER            LA   TRAINED SPOTTER

            A TREE FELL ONTO SWAN LAKE ROAD BETWEEN SHED ROAD AND
            HIGHWAY 80 IN BOSSIER CITY

1115 PM     TSTM WND DMG     6 SE CARTHAGE           32.09N 94.26W
06/28/2008                   PANOLA             TX   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE...INCLUDING FM31 SOUTHEAST OF
            CARTHAGE

&&

15
Special weather statement, Jun 29, 2:46 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
246 PM CDT SUN JUN 29 2008

TXZ166-167-292045-
SABINE-SAN AUGUSTINE-
246 PM CDT SUN JUN 29 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 345 PM CDT FOR THE FOLLOWING
COUNTIES
IN EASTERN TEXAS
     SAN AUGUSTINE AND SABINE

INCLUDING THE FOLLOWING LOCATIONS
     HEMPHILL...MACUNE...PINELAND AND ROSEVINE

AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ETOILE TO 13 MILES
SOUTHWEST OF MACUNE TO 10 MILES NORTHEAST OF ROCKLAND...MOVING EAST
AT 19 MPH. THESE STORMS WILL AFFECT THE CITY OF BROADDUS AT 250
PM...AND ALSO PINELAND AROUND 340 PM.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS. THESE WINDS MAY DOWN SMALL LIMBS AND ROLL ANY LIGHTWEIGHT
OBJECTS THAT ARE OUTSIDE. RESIDENTS ARE URGED TO SECURE ANY LOOSE
ITEMS BEFORE THESE STORMS APPROACH.

SHOULD THESE STORMS INTENSIFY FURTHER...A SEVERE THUNDERSTORM
WARNING WILL BE NEEDED.

LAT...LON 3126 9434 3131 9432 3134 9432 3143 9431
      3152 9402 3139 9382 3116 9380 3114 9401
      3113 9403 3111 9405 3111 9415
TIME...MOT...LOC 1946Z 250DEG 16KT 3134 9437 3126 9425
          3109 9424

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:35 PM CDTSpecial Weather StatementSHVBowie, Red River55 min
Jun 28, 7:51 PM CDTSevere Thunderstorm WarningSHVBowie, Cass39 min
Jun 28, 8:32 PM CDTSpecial Weather StatementSHVCamp, Cass, Franklin, Marion, Morris, Titus and 2 more58 min
Jun 28, 9:02 PM CDTSpecial Weather StatementSHVMarion28 min
Jun 28, 9:08 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion67 min
Jun 28, 9:49 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola56 min
Jun 28, 10:04 PM CDTSpecial Weather StatementSHVGregg, Rusk, Smith56 min
Jun 28, 10:47 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola43 min
Jun 29, 2:34 PM CDTSevere Thunderstorm WarningSHVAngelina37 min
Jun 29, 2:46 PM CDTSpecial Weather StatementSHVSabine, San Augustine59 min
Jun 29, 5:32 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches43 min
Jun 29, 5:37 PM CDTSpecial Weather StatementSHVShelby53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.